Translator Disclaimer
2018 Genus fields of abelian extensions of rational congruence function fields, II
Jonny Fernando Barreto-Castaneda, Carlos Montelongo-Vazquez, Carlos Daniel Reyes-Morales, Martha Rzedowski-Calderon, Gabriel Villa-Salvador
Rocky Mountain J. Math. 48(7): 2099-2133 (2018). DOI: 10.1216/RMJ-2018-48-7-2099

Abstract

In this paper, we find the genus field of finite abelian extensions of the global rational function field. We introduce the term conductor of constants for these extensions and determine it in terms of other invariants. We study the particular case of finite abelian $p$-extensions and give an explicit description of their genus field.

Citation

Download Citation

Jonny Fernando Barreto-Castaneda. Carlos Montelongo-Vazquez. Carlos Daniel Reyes-Morales. Martha Rzedowski-Calderon. Gabriel Villa-Salvador. "Genus fields of abelian extensions of rational congruence function fields, II." Rocky Mountain J. Math. 48 (7) 2099 - 2133, 2018. https://doi.org/10.1216/RMJ-2018-48-7-2099

Information

Published: 2018
First available in Project Euclid: 14 December 2018

zbMATH: 06999256
MathSciNet: MR3892126
Digital Object Identifier: 10.1216/RMJ-2018-48-7-2099

Subjects:
Primary: 11R58
Secondary: 11R29, 11R60

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 7 • 2018
Back to Top